# SDR SWIA201332941

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 24,239 hours, 19,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 8A/B DOES NOT ILLUMINATE.  (FLT 5245)  CLEANED CONNECTIONS ON ROW 8AB FLOOR LEVEL EMERGENCY LIGHT.
